# SDR QXEA200601061

- Difficulty date: April 1, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 19,686 hours, 28,453 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 RIGHT HORIZONTAL STABILIZER ELEVATOR HORN HAS FRETTING DAMAGE ON INTERNAL REBATE ALONG INBOARD EDGE.  REPAIRED IAW DHC-8-200 CORROSIOON PREVENTION MANUAL CHAPTER 4, PART 1 AND DHC-8 MM 20-21-03, PAGES 1-7.
